MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN; HYPODERMIC NEEDLES
Model Number 30G*1/2"
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receiving customer feedback regarding the ", the customer complained that the product is clogging." our company promptly organized quality control, production, and related personnel to investigate the situation.Specific details are as follows: (1) production process review: upon tracing back the production process and finished product inspection reports of the batch through the batch number, there was no abnormality in the production process and production process of this batch of products, and no internal cavity blockage was found in the smoothness of the injection needle in the process inspection and finished product inspection.(2) retained sample testing: on june 4, 2024, 10 samples were extracted for batch number: 20220305, specification: 30gx1/2".Five of these samples were used for testing the inner lumen patency.0.11 mm stylet was introduced into the needle lumen, where it freely passed through and dropped out.The test results meet the standard requirements of iso 7864-2016 (e) for needle cannula patency (as shown in the attached figure) (testing tool: stylet, tester: song wenxiu).Five other retained samples were used for simulation testing, all of which showed normal liquid injection with no clogging or other abnormalities.(3) root cause analysis: based on customer feedback and the analysis of the production process and manufacturing techniques of the injection needle products, it is speculated that the blockage inside the needle lumen may be due to the accumulation of silicone fluid, the adhesive between needle tube or puncture debris, resulting in partial or complete blockage.The feedback on the blockage in this incident is an occasional case, further investigation is needed to understand the specific cause of the needle blockage.We recommend the customer to assist by collecting a sample of the clogged needle for further analysis.
 
Event or Problem Description
The customer advised that the product is clogging.

Brand Name
HENRY SCHEIN
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19709370
Report Number3003560965-2024-00066
Device Sequence Number3175979
Product Code FMI
UDI-Device Identifier00304040003084
UDI-Public00304040003084
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number30G*1/2"
Device Catalogue Number112-6148
Device Lot Number20220305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown